# SDR REXA2019042210481

- Difficulty date: April 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 600316818
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT, AFT PULL IN CAM IS WORN.  FOUND PAX DOOR OPENING AFT PULL IN CAM WORN BEYOND SERVICEABLE LIMITS AND INSTALLED NEW CAM IAW SRM 51-42-21 OPS CKS PERFORMED IAW AMM 33-22-00-710-801 CK GOOD.
